# SDR R7MR32674

- Difficulty date: November 21, 2000
- Submitted: March 30, 2001
- Operation: General aviation
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL1
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 350A54108421
- Condition: Torn
- Location: Engine Intake
- Part time: 774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE INTAKE SEAL TORN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
